Lectures & Talks

[PMI Number Theory Seminar] - Diophantine approximation on manifolds

Date: 2017 Nov 1 14:00 - 15:00
Speaker: Mumtaz Hussain (La Trobe University)
Place: Math.Bldg.313
첨부파일: poster_Dr Mumtaz Hussain.pdf
PMI Number Theory Seminar

*Speaker: Mumtaz Hussain(La Trobe University, Australia)
*Date&Time: 2017.11.01(Wed), 14:00-15:00
*Place: Math.Bldg.313

*Title: Diophantine approximation on manifolds

The well-known theorems of Khintchine and Jarnik in Diophantine approximation provide a comprehensive description of the measure-theoretic properties of real numbers approximable by rational numbers with a given error. Various generalisations of these fundamental results have been obtained for other settings, in particular, for curves and more generally manifolds. In this talk, I will explain my recent Jarnik type results for a parabola in homogeneous settings. This result is the first of its kind.

YoungJu Choie(yjc@postech.ac.kr)
Jeehoon Park(jeehoonpark@postech.ac.kr)

Eunju Seo(seunju@postech.ac.kr, 279-5510)